MathSciNet Relay Station
MathSciNet bibliographic data
MR1405945 31A10 (30C85 30E20)
Mattila, Pertti; Melnikov, Mark S.; Verdera, Joan The Cauchy integral, analytic capacity, and uniform rectifiability. Ann. of Math. (2) 144 (1996), no. 1, 127–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement